# SDR GTIA030531

- Difficulty date: June 12, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Paint
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT WING UPPER TRAILING EDGE TRAP PANEL PAINT CRACKED THROUGH OUT TOP COAT AND VISABLE TO COMPOSITE MATERIAL.  REPAIRED DAMAGED AREAS.  (M)
